MathSciNet Relay Station
MathSciNet bibliographic data
MR2589414 60H15 (60G44 60H10)
Al-Hussein, AbdulRahman Backward stochastic partial differential equations driven by infinite-dimensional martingales and applications. Stochastics 81 (2009), no. 6, 601–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement